# SDR SWAA2021121447466

- Difficulty date: November 24, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A113-06 AFT CARGO COMPARTMENT STA 767 TO 787; L/H Z ANGLE HAS SEVERAL AREAS OF CORROSION. ; / [01] REMOVED CORROSION Z-ANGLE IAW SRM 51-10-02-0G-0 ITEM 15; [02] EVALUATED ALLOWABLE LIMITS .ORIG 'T' .040 REMAINING .027 LOSS .013 FOUND OUT LIMITS IAW SRM 53-00-53-1A-2FIG 103 TOOL USED AAR#36649 DUE 12/08/22; [03] VERIFIED ITEMS 1 AND 2; [04] VERIFIED ITEMS 1; 2 AND 3; [05] VERIFIED MATERIAL FOR Z ANGLE REPAIR PARTS P/N BAC1496-377-7075-T6 TAG # A93220 IAW SRM 53-00-53-2R-5 REPAIR 5; [06] VERIFIED ITEM 5; [07] VERIFIED ITEM 5; [08] FABRICATED REPAIR Z ANGLE FROM BETWEEN STA 747 AND 727E TO 849 L/H IAW SRM 53-00-53-2R-5 REPAIR 5; [09] VERIFIED STEP 8 IS COMPLETE; [10] VERIFIED ITEM 8. OK TO TREAT AND PRIME; [11] AP
